# SDR AWXA200200712

- Difficulty date: July 25, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,880 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Angle
- Part number: 69366564
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A CRACK WAS FOUND ON ATTACH ANGLE BETWEEN BS 927 AND 947, BL 0. MAINTENANCE REMOVED CRACKED ATTACH ANGLE, FABRICATED A NEW ATTACH ANGLE, AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG.6-7.
